# SDR CALA2018042301187

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 56,079 hours, 18,732 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 29270990001
- Condition: Out Of Limits
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS BINDING,  AILERONS COULD NOT MOVE PAST 11:00 O`CLOCK POSITION.  HAPPENED AT 500AGL,  FOUND THE FIRST OFFICER`S CONTROL YOKE CATCHES AT THE 11 OCLOCK POSITION WHEN MOVED FROM THE CENTER POSITION.  COMPLETED A DETAILED INSPECTION IAW FIM. FOUND THE AILERON CABLES AA AND AB 50 PERCENT LOW.  TENSIONED THE CABLES TO CORRECT VALUE IAW AMM 27-11-00-820-801.   ACCOMPLISHED FIM TASK 27-11-00-810-813,   FOUND TO MOVE FREELY AFTER STEP 2,(D) 2 A.
